MathSciNet Relay Station
MathSciNet bibliographic data
MR2101227 54E35 (46B20 46C05)
Mendel, Manor; Naor, Assaf Euclidean quotients of finite metric spaces. Adv. Math. 189 (2004), no. 2, 451–494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement